Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have hand eczema. Using Clonate. Suggest medication that can be applied while lactating

I am 28 yr old female suffering from Hand eczema .The condition is severe and gets worse when i come in contact of detergents.I used Clonate F and Alrid(for itch relief) which gave good results temporarily but the condition has worsened again.please suggest some good ointments/medicines that could be applied while lactating and can give me immediate relief.I just want to get rid of this..please help
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi i think u are suffering from hand irritant dermatitis.main cause is xerosis of skin it is aggravated by washing clothes in water.excessive washing the hands.chemical industry .using cchalk piece by teachers and repeated using of glove by medical personals.
It can be cured by applying venusia cream all over hand twice daily and tgen apply dipsalic cream.use zrytec od for itchinf
Answered: Sat, 7 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor